# SDR P2EA99075

- Difficulty date: February 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603DJ
- Make and model: Boeing 737222
- Aircraft serial: 19955
- System (JASC): 2760 · Drag Control System
- Part: Handle
- Condition: Out Of Position
- Location: Speed Brake
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

FLT - 612 - MYR - TAKEOFF WARNING HORN SOUNDED ON TAKEOFF ROLL, FLAPS 1, TRIM 5.4.  CREW REPORTS, ABORTED AT 40 KNOTS. FOUND SPEED BRAKE HANDLE OUT OF DETENT.  CYCLED SEVERAL TIMES, OPS CHECKED OK PER MM 31-26-0.  (M)
